# SDR AALA20120429003

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 65,799 hours, 22,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 26DEF TO 36DEF INOPERATIVE.  REPLACED BATTERY PACK OVER RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
